MathSciNet Relay Station
MathSciNet bibliographic data
MR2399824 35Q35 (35B10 35B35 76E20 76U05)
Chen, Zhi-Min; Price, W. G. Stability and instability analyses of the dissipative quasi-geostrophic equation. Nonlinearity 21 (2008), no. 4, 765–782.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement